# SDR CA951218017

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Wing Strut
- Part number: 07236006
- Condition: Loose Rivet
- Location: L/H Strut Upper
- Part time: 3,123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION UPWARD PRESSURE WAS APPLIED TO THE WING AND A LOUD CRACKING NOISE WAS HEARD. THE SOURCE WAS TRACED TO THE UPPER WING STRUT ATTACH RIVETS WHICH HAD BECOME LOOSE. SUBMITTER REBUCKED TH E RIVETS AND RETURNED THE AIRCRAFT TO SERVICE.
